A directional uniformity of periodic point distribution and mixing

Miles, R and Ward, T (2011) A directional uniformity of periodic point distribution and mixing. Discrete and Continuous Dynamical Systems, 30 (4). pp. 1181-1189. ISSN 1078-0947

Full text not available from this repository.

Abstract

For mixing [\mathbb Z^d] -actions generated by commuting automorphisms of a compact abelian group, we investigate the directional uniformity of the rate of periodic point distribution and mixing. When each of these automorphisms has finite entropy, it is shown that directional mixing and directional convergence of the uniform measure supported on periodic points to Haar measure occurs at a uniform rate independent of the direction.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Users 2731 not found.
Date Deposited: 11 Oct 2011 13:32
Last Modified: 21 Apr 2020 16:34
URI: https://ueaeprints.uea.ac.uk/id/eprint/34980
DOI: 10.3934/dcds.2011.30.1181

Actions (login required)

View Item View Item